Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Amiodarone 150 MG Injection Health Feed

Some doctors are prescribing amiodarone and digoxin same time. Between these two drugs have a severe drug interactions. So is this rights choice?

Please consult your doctor for real knowledge regarding your treatment for related drugs. Thank you.
Submit FeedbackFeedback

Is it safe to take antifungal drug itraconazole with anti arrythimcs like metoprolol and cordarone? M presently taking metoprolol and cordarone for my tachycardia condition. But I'm apprehensive whether I can take itraconazole with these drugs for my fungal infection as above prescribed antiarrhythmic are quite interval prolongation drug. Please guide me.

Is it safe to take antifungal drug itraconazole with anti arrythimcs like metoprolol and cordarone? M presently takin...
Avoid. Fungal infection or Ring worm. When occurs in groin, called as jock itch. Usually fungal infection is common in moist areas of body like skin folds. It's mostly circular or round in appearance. May be red or black in colour. Treatment depending on the type and severity. Avoid sharing clothes, towels and soap; sweating also increases it. As it has to be differentiated from eczema and infection, its a must to see and confirm the diagnosis for proper treatment. So, please send photos of the affected area by direct online consultation for accurate diagnosis and treatment.
2 people found this helpful
Submit FeedbackFeedback

My problem of v. Ectopy of 2982 on Holter and being treated with Cordarone 100 mg for 5 years, as preventive for ventricular tachycardias. Recently, reduced to 50 mg due to QT >500msec. On random ECGs at 2 monthly intervals, no PVCs are to be noted. On Cardivas 3.125 mg daily. PR 265ms, QT 458 ms, HR 51bpm (5/16/18) Is it necessary to continue Cordarone? BP 130/90.

My problem of v. Ectopy of 2982 on Holter and being treated with Cordarone 100 mg for 5 years, as preventive for vent...
Hi, Few patients of ventricular ectopic should receive cordarone, as the medicine has multiple effects. V. Script is not a disease, it occurs often in healthy people. I suggest you discuss with a cardiologist, or give me a call.
2 people found this helpful
Submit FeedbackFeedback

My mom age 51 years is suffering from diastolic dysfunction stage 2. Doctor gave her telmikind 40 mg in morning and amtas-AT 25 in evening for high bp. But after taking amtas she feels like vomiting and dizziness. Doctor then stopped amtas. But now after telmikind her bp is still 150/90. Now doctor suggest to take amlong 2.5 mg in evening along with telmikind in morning. I want to ask is it safe to take amlong 2.5 mg as she is suffering from diastolic dysfunction stage 2. Will it increase heartbeat? She is taking cordarone 300 mg. Should we start amlong 2.5 mg?

My mom age 51 years is suffering from diastolic dysfunction stage 2. Doctor gave her telmikind 40 mg in morning and a...
Hi Yes amlong (amlodepine) is good drug in diastolic dysfunction. The side effects like vomiting and dizziness maybe due to added AT in amtas combination which your mom took Try amlong and if she is still having prob then ask your doctor to give some diuretics for some time and use other BP medication to bring down BP to 120/80 range Then she will feel better.
1 person found this helpful
Submit FeedbackFeedback

My Mother aged 67 years old has been suffering from high pressure (at present150/90), thyroid (under control as per latest report),& also of cholesterol (also under control) for more than 10-15 yrs. Recently her Fasting report shows that her sugar level is 134 & PP report is 175. Her pulse rate is 120. She has been taking medicines like telista mt50, stamlo5, thyrox 50, gluconorm sr, pan-D, cordarone, acitrom, rozucor10, lonapam 0.5,She has got vomiting tendency & also weakness. What should I do now? Whether the medicines prescribed by doctor are proper? So many medicines twice or thrice everyday is causing trouble .suggestion please.

My Mother aged 67 years old has been suffering from high pressure (at present150/90), thyroid (under control as per l...
As she is having so many problems of different types they have to be controlled with multiple medicines and few of them more than one time in a day. Dietary modifications and regular exercise like walking and yoga are helpful in diabetes, hypertension,high cholesterol. Pan D should not be taken regularly for longer periods. It has serious side effects if taken continuously. Use of Lonapam should be discouraged. Fasting sugar needs attention. Discuss these issues with your Doctor.
Submit FeedbackFeedback

Sir, My Father is Serious Heart Patient, referred to CABG from Cardiovascular on dated 02.03.2017, Due to 3 Arteries Blocked almost 70%, with High sugar though Insulin continuing. Sergant Told that after 1 month if sugar reduced then we think about CABG. Yesterday Blood sugar test has been done after 7 Days since Taking insulin, result came:- Fasting:- 157, P.P:- 112. Ejection factor (E.F) after ECO doppler Test it is found that EF=30. Eurik Asid:- 5.8, Some medicine Has been Prescribed By Cardiologist for 30 Days, These are mentioned Below:- SORBITRATE 5 MG TAB 50'S BASALOG 100IU INJ 5 ML INSUGEN R 40IU INJ 10 ML TIDE PLUS 20 MG TAB 10'S TIDE PLUS 20 MG TAB 10'S CARDACE 1.25 MG TAB 10'S STORVAS 80 MG TAB 10'S CLOPITAB A 75 MG CAP 15'S CORDARONE 100 MG TAB 10'S CORDARONE 100 MG TAB 10'S NITROCONTIN 2.6 MG TAB 30'S (BOTTLE) NITROCONTIN 2.6 MG TAB 30'S (BOTTLE) RANOLAZ 500 MG TAB 10'S RANOLAZ 500 MG TAB 10'S TRIVEDON Mr. TAB 10'S METOROSS 25 TAB 10'S. So I need some Guideline about the daily sugar free food chart, if you provide me. And also told me the next treatment steps how I can proceed after One Month, Please Guide me from Your Valuable Advice. And I want to Know the cost of CABG and how much cost? With Warm Regards,

Sir, My Father is Serious Heart Patient, referred to CABG from Cardiovascular on dated 02.03.2017, Due to 3 Arteries ...
Hi welcome, Blockage in all three arteries with reduced heart function& hhistory of cardiac arrest is a serious thing. He will definitely need a by pass surgery (CABG). The risk of the surgery will be higher than a normal patient with blockage in all three arteries. Diabetes control is definitely a very important thing. About medication, dose of cardace could be increased as per bp. Another very important medication (beta blocker) should be added to the treatment. Both the cardace & beta blocker are very very important for such patients. I could be of more help if you could send me the echo & Angio report. Thanks & take care.
1 person found this helpful
Submit FeedbackFeedback